# SDR AALA202206037921

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737
- Aircraft serial: 33226
- Aircraft time: 29,020 hours, 12,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 24C EMERGENCY LIGHT FLOOR STRIP BROKEN OFF. SECURED 24C EMERGENCY LIGHT BOX TO SEAT OK FOR SERVICE.
